RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1997, Volume 61, Issue 6  


Concerning a stochastic dynamical system
Z. I. Bezhaeva, V. I. Oseledets
803
Asymptotic estimate of the sum of a Dirichlet series on curves
A. M. Gaisin
810
Estimates of the number of zeros of some functions with algebraic Taylor coefficients
A. I. Galochkin
817
Exceptional vector bundles on Enriques surfaces
S. Zube
825
On the spectra of finite-dimensional quadratic Bose operators
V. V. Kucherenko, V. P. Maslov
835
A generalization of Laguerre's theorems on zeros of entire functions
S. G. Merzlyakov
855
A general class of inequalities with mixed means
R. Kh. Sadikova
864
Estimates of the independence number of a hypergraph and the Ryser conjecture
V. E. Tarakanov
873
Primitive elements of the free groups of the varieties $\mathfrak A\mathfrak N_n$
E. I. Timoshenko
884
Separatrix splitting from the point of view of symplectic geometry
D. V. Treschev
890
Minimal binary trees with a regular boundary: The case of skeletons with five endpoints
A. A. Tuzhilin
907
Necessary conditions for an extremum in the calculus of variations with nonsmooth phase variables
V. Jankovic
922

Brief Communications
The normal form of germs of four-dimensional real submanifolds in $\mathbb C^5$ at generic $\mathbb{RC}$-singular points
V. K. Beloshapka
931
On a sequence of trigonometric polynomials
P. G. Grigor'ev
935
A simple proof of the Beloshapka theorem on the parametrization of the automorphism group of a CR manifold
V. V. Ezhov, G. Schmalz
939
Generators of $\sigma$- and $\pi$-classes
S. D. Kozlov, S. V. Dronov
943
On the concavity of the surface of eigenvalues
A. A. Lokshin
946
Initial segments of effectively finite orders
V. D. Solov'ev
950
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019